i’ve been using propecia for about 3 yrs now & minoxodil. for the first 2 yrs my hair stopped thinning & stabilized, but just this yr & more specifically the last 4-6 months. but heres the thing, im thinning on the sides & back corners where your usually not supposed to go bald or lose hair. this started right around the time i started using minoxodil & something from hair club for men on the sides cause before that i wasnt, so i stopped doing that, do you have any suggestions, thx for your time
You need to be evaluated by a good doctor that specializes in hair loss. Loss of hair from the sides and back is unusual in men and common in women. There are too many possibilities here to discuss and there is no substitute for a good doctor to evaluate you. You can contact a dermatologist that specializes in hair loss, or has an interest in this field. If I were to guess on your problem, I would have to make a list of possibilities and that may do more to confuse you than to help you.